How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abby Your Own Question
Dr. Abby
Dr. Abby, Board Certified MD
Category: Health
Satisfied Customers: 10330
Experience:  Family Physician, practicing medicine for over 10 years, United States
20297917
Type Your Health Question Here...
Dr. Abby is online now
A new question is answered every 9 seconds

3 days felt dizzy,sick and low mood could this be change

Resolved Question:

hi changed meds 6 days ago from venlafaxine 150mg caps to venlafaxine tabs 150mg and for 3 days felt dizzy,sick and low mood could this be change that has caused these nasty symptoms
Submitted: 5 years ago.
Category: Health
Expert:  Dr. Abby replied 5 years ago.
Hello,

Are your tablets an extended release form?
Were your capsules?

Dr abby
Customer: replied 5 years ago.
capsules xl tabs m/r but different make, read on net people have had same symptoms as I stated after changing
Expert:  Dr. Abby replied 5 years ago.
Yes, some people do experience these symptoms when they switch. This may be due to the way the medication is released, but they do have the same active ingredient.

You should get better as your body adjusts to the new formulation, however.

If you are finding that you are not getting better after about 7-10 days, discuss changing back to the capsules with your doctor. I anticipate that you will improve over the next few days, though.

Feel free to ask any follow up questions you may have,

Dr Abby

If you are satisfied with my help, please remember to click accept. Thank you!!



Dr. Abby and 2 other Health Specialists are ready to help you

Related Health Questions